# SDR GTIA2017071002066

- Difficulty date: July 10, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 16,506 hours, 7,632 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR DURING DESCENT.  NR 1 PACK WAS TURNED OFF DURING DESCENT AND ODOR DIMINISHED.  AFTER IDG DURING TAXI, PACK 1 TURNED BACK ON AND ODOR IMMEDIATELY RETURNED. INSPECTED APU COMPARTMENT FOR SIGNS OF LEAKAGE. NO LEAKES NOTED. APU OIL OK. INSPECTED BOTH ENGINES FOR LEAKS. NO LEAKES NOTED ON ENGINES. PERFORMED ENGINE RUNS & APU RUN AND ISOLATED THE BLEED SYSTEM & BOTH PACK IAW TSM 05-50-00-810-831-A. NO ORDORS NOTED. R & R THE RECIRCULATION FILTERS IAW AMM 21-21-41. OPS CHECKED OK.
